# SDR IXXA20170320158

- Difficulty date: March 8, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1410 UPPER FLOOR SUPPORT CORRODED AROUND ALL NUT PLATES LBL 54 THROUGH RBL 54.  REMOVED SURFACE DAMAGE IAW SRM 53-00-51-1A-1. REMOVED AND REPLACED THE NUT PLATES IAW SRM 51-40-02.
